# SDR VNAA2020052099918

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670331993
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 FWD "J" ANGLE CLIP AT LB 19 IS CRACKED.  INSTALLED NEW SERVICEABLE LH COCKPIT FLOOR SUPPORT ANGEL PN CC670-33199-3 IAW CRJ 700 SRM 51-42-06-001-010-A01 AND 51-42-21-001-001-A01. PN CC670-33199-3
